# SDR UIEA201805290984

- Difficulty date: May 28, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,885 hours, 14,711 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027014
- Part serial: 881136H
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE EICAS DURING DEPARTURE. RT ENGINE PRV STATUS IN FLIGHT.  REMOVED AND REPLACED THE HPSOV IAW AMM 36-11-07,  TESTED OK.
